Publication
Title
Functional topology for geometric settings
Author
Abstract
In this paper we propose two approaches to connect the functional topology theory of Clementino et al. (2004) [4] with the situation in the category View the MathML sourceSch of schemes. In a first approach, we extend an example from [4] to a more general pattern for obtaining a class of closed morphisms from two auxiliary classes, closed embeddings and newly added surjections. In a second approach we apply [4] to the presheaf category over View the MathML sourceSch, and recover the notions of properness and separatedness on View the MathML sourceSch.
Language
English
Source (journal)
Journal of pure and applied algebra. - Amsterdam
Publication
Amsterdam : 2013
ISSN
0022-4049
Volume/pages
217:11(2013), p. 2180-2197
ISI
000320894000011
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 12.03.2014
Last edited 30.07.2017
To cite this reference